# SDR ELYA20240712001

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N60AR
- Make and model: Raythn 200RAYTHEON
- Aircraft serial: BB1743
- Aircraft time: 8,390 hours, 17,948 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 456002
- Part serial: 1660
- Condition: Cracked
- Location: Rt Mlg
- Part time: 8,390 hours, 17,948 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RH MLG ACTUATOR CRACKED THE END CAP WHERE THE ACTUATOR SHAFT COMES OUT. BEECHCRAFT PART NUMBER OF ACTUATOR IS 101-388014-1.
